MathSciNet Relay Station
MathSciNet bibliographic data
MR669633 (83j:47051) 47H15 (34A45)
Véron, Laurent Some remarks on the convergence of approximate solutions of nonlinear evolution equations in Hilbert spaces. Math. Comp. 39 (1982), no. 160, 325–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement